TitleDealing with covering problems in fuzzy rule systems by similarity-based extrapolation
Publication TypeConference Paper
Year of Publication2002
AuthorsGodo L, Sandri S
Conference NameProceedings of 11th. IEEE International Conference on Fuzzy Systems (FUZZ-IEEE 2002)
PublisherIEEE
Pagination723-728
Abstract

In the present paper we propose a solution for overcoming possible lacks of covering of the input space in fuzzy rule bases. Our approach is based on similarity-based reasoning and considers a kind of extrapolative inference rule which enlarges the range of applicability of a fuzzy rule by replacing conditions in the premise of the form "X is A" by "X is approximately_A", where approximately_A is the image of A by a suitable fuzzy similarity relation.